RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 2, Pages 280–283 (Mi dan32412)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The Cauchy problem for a class of linear factored differential-operator equations

M. N. Olevskii

Institute of Agricultural Production Engineering

Full text: PDF file (513 kB)

Bibliographic databases:
UDC: 517.948.35
Presented: И. Н. Векуа
Received: 12.10.1965

Citation: M. N. Olevskii, “The Cauchy problem for a class of linear factored differential-operator equations”, Dokl. Akad. Nauk SSSR, 169:2 (1966), 280–283

Citation in format AMSBIB
\Bibitem{Ole66}
\by M.~N.~Olevskii
\paper The Cauchy problem for a class of linear factored differential-operator equations
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 2
\pages 280--283
\mathnet{http://mi.mathnet.ru/dan32412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0204745}
\zmath{https://zbmath.org/?q=an:0156.10601}


Linking options:
  • http://mi.mathnet.ru/eng/dan32412
  • http://mi.mathnet.ru/eng/dan/v169/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Kipriyanov, L. A. Ivanov, “The Cauchy problem for the Euler–Poisson–Darboux equation in a symmetric space”, Math. USSR-Sb., 52:1 (1985), 41–51  mathnet  crossref  mathscinet  zmath
    2. M. N. Olevskii, “An explicit expression for the remainder in the Pizzetti formula”, Funct. Anal. Appl., 23:4 (1989), 331–333  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:24
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019